# SDR SWIA2024081900729

- Difficulty date: July 29, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N164SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000603
- Aircraft time: 19,981 hours, 11,930 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON THE L/H LATERAL SEAT TRACK BETWEEN FR 19-34 IN MULTIPLE LOCATIONS AS MARKED.     (C-CHECK RO 8/17/2024)    REMOVED AND REPLACED 1 LH LATERAL SEAT TRACKS BETWEEN FRAMES 19-21 AND 1 PLUG SEAT TRACK BETWEEN 21-23 REF SRM 51-40-08. RESTORED SURFACE PROTECTION ON LH LATERAL SEAT TRACK BETWEEN FRAMES 19-34 REF SRM 51-23-04, 51-23-05, 51-23-06 (310977, 319306, 313118) THIS REPAIR IS A FACTORY ORIGINAL PART REPLACEMENT AND HAS NO EFFECT ON AIRCRAFT WEIGHT AND BALANCE.
